# SDR ASAA2022111640798

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 31,104 hours, 9,899 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7300 · Engine Fuel and Control
- Part: Plug
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ASA NR 00001 WO 1931439 #2 ENG LEAKING FUEL. FOUND HMU LEAKING ABOVE THE PSF OPEN LINE. GROUNDED - YES. REMOVED SAFETY AND TORQUED PLUG TO 70 IN PDS AND SAFETIED REF HONEYWELL CMM 73-21-79 PG 8005 ITEM 360. GROUND RAN ENGINE 5 MINUTES. LEAK CHECK GOOD.
